# SDR SWAA2023052428820

- Difficulty date: April 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED 241UF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 5; TABLE 5.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE  FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT: 1514505-1 INSTALLED 32EA INSERTS USING BMS 5-107 LOT: AK2KP8383K-1 CURED RESIN USING THERMOMETER ATS2208 DUE: 10/2023 IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE AND PARA 5.S.(1) ALONG WITH DWG 146A5810 SHEET: 470;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTION #1 VERIFIED CURE TAPE;[04] ATTACHED CURE SHEET;[05] TASK COMPLETE
